# SDR DALA2017081806298

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 68,012 hours, 48,764 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSTALLATION OF LEFT ELEVATOR TO HORIZONTAL STAB,  DAMAGE WAS FOUND ON THE AFT SPAR REAR CAP,  XE225.  REPAIRED LT HORIZONTAL STAB T/E SPAR SEAL IAW ER/A 398032-14MA.
